MAUDE Adverse Event Report: COVIDIEN KANG EPUMP 1000ML PUMP ST-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP 1000ML PUMP ST-INTL; PUMP, INFUSION, ENTERAL
Model Number 673656
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the inside the tube contained a large amount of air bubbles during the feeding.No patient injury or adverse events were reported.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer reported the inside the tube contained a large amount of air bubbles during the feeding.No patient injury or adverse events were reported.This report refers to product code 673656, epump int.1000ml feed only ns, with lot number 202370343, manufactured on 04-sep-2020.A device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Lot and failure mode trending was reviewed and no related trends were identified.A photograph was provided by the customer.Examination of the photograph confirms the report of air in line with pump set.One (1) used device was returned for evaluation.Visual inspection and functional testing performed confirmed the report of air in line with pump set.An investigation has been initiated to determine the root cause of the confirmed device failure related to the manufacturing/production process.No further action will be taken at this time.This complaint will be used for tracking and trending purposes.

Brand Name
KANG EPUMP 1000ML PUMP ST-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11750264
Report Number1282497-2021-10136
Device Sequence Number4357006
Product Code LZH
UDI-Device Identifier10884521028166
UDI-Public10884521028166
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number673656
Device Catalogue Number673656
Device Lot Number202370343
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date08/09/2021
Patient Sequence Number1
Patient Age21 YR